Explicit estimates of the number of distinct prime divisors of binomial coefficients

Анотація

УДК 511

Явні оцінки кількості різних простих дільників біноміальних коефіцієнтів 

Запропоновано явні оцінки кількості різних простих дільників біноміального коефіцієнта, отримані за допомогою явних узагальнень деяких основних відомих результатів. Доведено також деякі цікаві результати з теорії чисел щодо членів послідовності простих чисел.

Посилання

H. Alzer, J. Sándor, On a binomial coefficient and a product of prime numbers, Appl. Anal. and Discrete Math., 5, 87–92 (2011). DOI: https://doi.org/10.2298/AADM110206008A

S. Casacuberta, On the divisibility of binomial coefficients, Ars Math. Contemp., 19, 297–309 (2020). DOI: https://doi.org/10.26493/1855-3974.2103.e84

E. F. Ecklund, P. Erdős, J. L. Selfridge, A new function associated with the prime factors of $begin{pmatrix}{n}{k}end{pmatrix}$, Math. Comp., 28, 647–649 (1974). DOI: https://doi.org/10.1090/S0025-5718-1974-0337732-2

P. Erdős, Über die Anzahl der Primfaktoren von $begin{pmatrix}{n}{k}end{pmatrix}$, Arch. Math., 24, 53–56 (1973). DOI: https://doi.org/10.1007/BF01228172

P. Erdős, R. L. Graham, I. Z. Ruzsa, E. G. Straus, On the prime factors of $begin{pmatrix}{2n}{n}end{pmatrix}$, Math. Comp., 29, 83–92 (1975). DOI: https://doi.org/10.1090/S0025-5718-1975-0369288-3

P. Erdős, H. Gupta, S. P. Khare, On the number of distinct prime divisors of $begin{pmatrix}{n}{k}end{pmatrix}$, Util. Math., 10, 51–60 (1976).

P. Erdős, Some unconventional problems in number theory, Math. Mag., 52, 67–70 (1979). DOI: https://doi.org/10.1080/0025570X.1979.11976756

P. Goetgheluck, Computing binomial coefficients, Amer. Math. Monthly, 94, 360–365 (1987). DOI: https://doi.org/10.1080/00029890.1987.12000648

P. Goetgheluck, On prime divisors of binomial coefficients, Math. Comp., 51, 325–329 (1988). DOI: https://doi.org/10.1090/S0025-5718-1988-0942159-6

H. Gupta, S. P. Khare, On $begin{pmatrix}{k^2}{k}end{pmatrix}$ and the product of the first $k$-primes, Publ. Fac. 'Electrotech. Univ. Belgrade, S'er. Math. Phys., 577-598, 25–29 (1977).

K. Marko, Divisibility of binomial coefficients near a half-line and in convex set, Acta Math. Univ. Comenian., 50/51, 267–275 (1987).

P. A. B. Pleasants, The number of prime factors of binomial coefficients, J. Number Theory, 15, 203–225 (1982). DOI: https://doi.org/10.1016/0022-314X(82)90026-9

G. Robin, Estimation de la fonction de Tchebychef $theta$ sur le $k^{text{ième}}$ nombre premier et grande valeurs de la fonction $omega(n)$ nombre de diviseurs premiers de $n$, Acta Arith., 42, 367–389 (1983). DOI: https://doi.org/10.4064/aa-42-4-367-389

A. Sárközy, On divisors of binomial coefficients. I, J. Number Theory, 20, 70–80 (1985). DOI: https://doi.org/10.1016/0022-314X(85)90017-4

H. Scheid, Die Anzahl der Primfaktoren in $begin{pmatrix}{n}{k}end{pmatrix}$, Arch. Math., 20, 581–582 (1969). DOI: https://doi.org/10.1007/BF01899057

N. J. A. Sloane et al., The On-Line Encyclopedia of Integer Sequences; https://oeis.org.

P. Stănică, Good lower and upper bounds on binomial coefficients, J. Inequal. Pure and Appl. Math., 2, Article 30 (2001).

Опубліковано
04.09.2024
Як цитувати
BerkaneD., SadaouiB., і DusartP. «Explicit Estimates of the Number of Distinct Prime Divisors of Binomial Coefficients». Український математичний журнал, вип. 76, вип. 8, Вересень 2024, с. 1111 -9, doi:10.3842/umzh.v76i8.7551.
Розділ
Статті